# SDR DALA2025011600373

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N855DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31966
- Aircraft time: 29,009 hours, 10,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0762979) CORROSION ON AFT CARGO DOOR CUTOUT THRESHOLD WEB, BETWEEN STA 787 AND STA 847, RBL 20 AND RBL 28. REMOVED AND REPLACED AFT CARGO DOOR THRESHOLD WEB IAW B737 SRM 51-40-02, B737 SRM 51-40-05 AND BOEING DRAWING # 146A8120 REV A.
